# SDR ASOA2013061903837

- Difficulty date: May 20, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 26,481 hours, 23,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK CRACKED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  COMPLIED WITH EC/TC REO 601R-57-21-131, REV A, DATED 15MAR2013 AND 601R-57-21-131, RV A DATED: 08-29-2011 AS WRITTEN.  COMPLIED WITH ECTC REO 601R-57-21-130-01 AND REO 601R-27-21-130-01, REV J, DATED 03/08/2011 AS WRITTEN.
